MathSciNet Relay Station
MathSciNet bibliographic data
MR2054354 (2005d:65168) 65M60 (35Q53)
Levy, Doron; Shu, Chi-Wang; Yan, Jue Local discontinuous Galerkin methods for nonlinear dispersive equations. J. Comput. Phys. 196 (2004), no. 2, 751–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement